# SDR SWIA2018061144756

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 3,934 hours, 2,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT PARKING BRAKE NOT RELEASED CAUTION MESSAGE IN THE AIR. DIVERTED.  DURING TAXI, RECEIVED A EMERGENCY BRAKE FAULT ADVISORY MESSAGE. REMOVED AND REPLACED THE NR 1 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW AMM. OPS CHECKED GOOD.
